# SDR DALA2014070103911

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Bent
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT SLAT DOOR LT WING,  FOUND OUT OF LIMITS.  DOOR WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3, PARA 14 AND 21 AND ER/A 51235-14MA.
